Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 68, NWS Green Bay, WI

October 14, 2018

NWS Green Bay, WI issued this small craft advisory at Oct 14, 2018, 3:23 PM CDT. It took effect at Oct 15, 2018, 7:00 AM CDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Oct 14, 2018, 3:23 PM CDT (20:23 UTC)
In effect from
Oct 15, 2018, 7:00 AM CDT
Expired
Oct 17, 2018, 7:00 PM CDT
In force
60 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

041 
WHUS73 KGRB 142023
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
323 PM CDT Sun Oct 14 2018

LMZ521-522-541>543-150430-
/O.NEW.KGRB.SC.Y.0068.181015T1200Z-181017T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
323 PM CDT Sun Oct 14 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 PM CDT
TUESDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 7 AM Monday to 7 PM CDT
Tuesday. 

* WINDS...West increasing to 15 to 25 knots Monday morning. Gusts
  to 30 knots possible.

* WAVES...Building to 3 to 5 feet Monday afternoon on the
  bay...and Monday night on Lake Michigan. Waves will then build 
  to 3 to 6 feet Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Bersch
12 follow-up statements
471 
WHUS73 KGRB 150238
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
938 PM CDT Sun Oct 14 2018

LMZ521-522-541>543-151045-
/O.CON.KGRB.SC.Y.0068.181015T1200Z-181017T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
938 PM CDT Sun Oct 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO
7 PM CDT TUESDAY...

* WINDS...West increasing to 15 to 25 knots Monday morning. 
  Gusts to 30 knots possible. 

* WAVES...Building to 3 to 5 feet Monday afternoon on the bay... 
  and Monday night on Lake Michigan. Waves will then build to 3 
  to 6 feet Monday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Bersch
899 
WHUS73 KGRB 150826
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
326 AM CDT Mon Oct 15 2018

LMZ521-522-541>543-151630-
/O.EXT.KGRB.SC.Y.0068.181015T1200Z-181017T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
326 AM CDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
7 AM CDT WEDNESDAY...

* WINDS...West increasing to 15 to 25 knots this morning through
  Tuesday night. Gusts to 30 knots possible. 

* WAVES...Building to 3 to 5 feet this afternoon on the bay... and
  tonight on Lake Michigan. Waves will then build to 4 to 7 feet
  tonight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
248 
WHUS73 KGRB 151531
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1031 AM CDT Mon Oct 15 2018

LMZ521-522-541>543-152345-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-181017T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1031 AM CDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WINDS...West at 15 to 25 knots through Tuesday night. Gusts to 
  30 knots possible. 

* WAVES...2 to 4 feet. Waves building to to 4 to 7 feet tonight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
973 
WHUS73 KGRB 152022
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
322 PM CDT Mon Oct 15 2018

LMZ521-522-541>543-160430-
/O.EXT.KGRB.SC.Y.0068.000000T0000Z-181017T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
322 PM CDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT WEDNESDAY...

* WINDS...West to southwest to 30 knots through Tuesday. A few
  gusts to 35 knots possible, especially late tonight into Tuesday
  morning. Winds of 15 to 25 knots are then expected Tuesday 
  night with gusts to 30 knots. 

* WAVES...Building to 3 to 6 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Bersch
340 
WHUS73 KGRB 160236
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
936 PM CDT Mon Oct 15 2018

LMZ521-522-541>543-161045-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-181017T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
936 PM CDT Mon Oct 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

* WINDS...West to southwest to 30 knots through Tuesday. A few
  gusts to 35 knots possible, especially overnight into Tuesday 
  morning. Winds of 15 to 25 knots are then expected Tuesday night
  with gusts to 30 knots. 

* WAVES...Building to 3 to 6 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Bersch
997 
WHUS73 KGRB 160840
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
340 AM CDT Tue Oct 16 2018

LMZ521-522-541>543-161645-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-181017T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
340 AM CDT Tue Oct 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

* WINDS...Southwest to west winds 15 to 25 knots with gusts over
  30 knots today, then becoming northwest tonight into Wednesday.
 
* WAVES...building to 3 to 6 feet this morning, then subsiding to
  2 to 4 ft later today through Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or 
waves greater than 4 feet are expected to produce hazardous 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$
TSK
343 
WHUS73 KGRB 161524
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1024 AM CDT Tue Oct 16 2018

LMZ521-522-541>543-162330-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-181017T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1024 AM CDT Tue Oct 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

* WINDS...Southwest to west winds 15 to 25 knots with gusts over 
  30 knots today, then becoming northwest tonight into 
  Wednesday. 

* WAVES...3 to 5 feet this afternoon, then subsiding to 2 to 4
  feet this evening through Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
756 
WHUS73 KGRB 162023
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
323 PM CDT Tue Oct 16 2018

LMZ521-522-541>543-170430-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-181017T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
323 PM CDT Tue Oct 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

* WINDS...West at 15 to 25 knots veering northwest this evening.
  Occasional gusts over 30 knots.  

* WAVES...2 to 4 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
015 
WHUS73 KGRB 170203
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
903 PM CDT Tue Oct 16 2018

LMZ521-522-541>543-171015-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-181017T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
903 PM CDT Tue Oct 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

* WINDS...Northwest at 15 to 25 knots. Occasional gusts over 30 
  knots. 

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
033 
WHUS73 KGRB 170850
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
350 AM CDT Wed Oct 17 2018

LMZ521-522-541>543-171700-
/O.EXT.KGRB.SC.Y.0068.000000T0000Z-181018T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
350 AM CDT Wed Oct 17 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...Northwest at 15 to 25 knots. Occasional gusts to around
  30 knots. 

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
TSK
005 
WHUS73 KGRB 171540
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1040 AM CDT Wed Oct 17 2018

LMZ521-522-541>543-172345-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-181018T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1040 AM CDT Wed Oct 17 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...Northwest at 15 to 25 knots. Occasional gusts to 
  around 30 knots. 

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
005 
WHUS73 KGRB 172017
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
317 PM CDT Wed Oct 17 2018

LMZ521-522-541>543-180000-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-181018T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
317 PM CDT Wed Oct 17 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...Northwest at 15 to 25 knots. Occasional gusts to 
  around 30 knots. 

* WAVES...2 to 4 feet.

* Another Small Craft Advisory will likely be needed starting by
  Thursday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 2:36 PM CDT, 47 minutes earlier.

Area forecast discussion, Oct 14, 2:36 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
236 PM CDT Sun Oct 14 2018

Forecast discussion for routine afternoon forecast issuance

.SYNOPSIS...
Issued at 235 PM CDT Sun Oct 14 2018

A rather chilly period, though with a brief warmup late in the
week. Little precipitation of consequence after tonight.

The upper pattern will gradually flatten through about the first
half of the forecast period, then reamplify next weekend. Only
minor changes to the large scale features are anticipated, as
ridging persists near the West Coast with a downstream trough over
eastern North America.

Northwest upper flow will deliver a fresh surge of polar air into
the area tonight and Monday, then slow moderation will occur as
the upper flow flattens. Readings will likely reach near of
perhaps a little above normal late in the work week before
reamplification of the northwest upper flow brings another cool
down. The northwest and then west upper flow will keep Gulf
moisture shunted well south of the area, and result in below
normal precipitation. In fact, the current precipitation event
will likely be the most substantial of the next week.
&&

.SHORT TERM...Tonight and Monday
Issued at 235 PM CDT Sun Oct 14 2018

A slow moving cold front was now located from just north of
Algoma to east of Oshkosh as of mid afternoon. Temperatures
climbed into the lower 50s at Manitowoc ahead of the front. Behind
the front, rain and snow was noted across portions of central
into far northeast Wisconsin with all snow north of a Wausau to
Iron Mountain line.

For the remainder of the afternoon into this evening, a band of
heavier precipitation from southwest Wisconsin into Iowa will
continue to stream northeast into the area. It appears there will
be some accumulating snow later this afternoon into this evening
north and west of the Fox Valley. Based on radar trends of the
intensity of the precipitation, around an inch of accumulation
is possible from Marshfield and Wausau northeast to Iron Mountain
with lower totals across the far north and across the Fox Valley
and lakeshore region. would not be surprised if there were a few
locations reported an inch or two. Little or no snow accumulation
is expected across the Fox Valley east to the lakeshore. The
precipitation should gradually taper off and then end from west to
east this evening into early Monday morning. The only exception
will be across the far north which will be in proximity of a
closed upper lower. Continued small chances of snow showers late
tonight and Monday morning for this feature. Skies will become
clear to partly cloudy across much of the region overnight, except
over the far north where skies should remain mostly cloudy.

Otherwise, blustery conditions expected by mid to late morning on
Monday and then continue through Monday afternoon. Winds should
subside late in the day. Skies should become mostly cloudy again
for awhile Monday morning into Monday afternoon due to low level
moisture. Clouds will decrease quickly late in the day. Highs
will be in the upper 30s to middle 40s.

.LONG TERM...Monday Night Through Sunday
Issued at 235 PM CDT Sun Oct 14 2018

Rather quiet weather is anticipated throughout the period. That
should allow river systems across the area to gradually return to
more normal levels and flows. It will be rather breezy/windy at
times as a series of cyclones track east across Canada. Overall,
this is pretty typical of mid-autumn.

Overall, few changes of consequence were needed to the standard
forecast initialization grids other than the typical adjustments
to cut back on the freezing precipitation it generates.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1151 AM CDT Sun Oct 14 2018

An area of low pressure moving along a slow moving cold front
across eastern Wisconsin will bring rain and snow to the area into
this evening. The greatest snowfall accumulation will be northwest
of the Fox Valley. For KRHI, the precipitation should be mainly
snow. For KAUW/KCWA, a mix of rain and snow is expected. The snow
could be locally heavy between noon and 2 pm as a band of heavier
precipitation moves across central Wisconsin. The precipitation
should be all snow by late afternoon. For KGRB/KATW/KMTW,
precipitation will be in the form of rain this afternoon into
early this evening, before mixing or changing to all snow by mid
to late evening. No accumulation of snow is expected. MVFR/IFR
CIGS this afternoon are expected to give way to partly cloudy
conditions between 2,500 and 3,500 feet later tonight into early
Monday morning. Cumulus field expected to redevelop later Monday
morning between 2,500 and 3,500 feet. Along with the clouds,
gusty westerly winds of 15 to 25 knots are expected by mid to
late morning and then continue Monday afternoon.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Eckberg
LONG TERM......Skowronski
AVIATION.......Eckberg
Hazardous weather outlook, Oct 14, 2:13 PM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
213 PM CDT Sun Oct 14 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
213 PM CDT Sun Oct 14 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The combination of melting snow and temperatures falling below
freezing tonight may create a few icy spots on area overpasses
north and west of the Fox Valley.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

High levels and fast flows will continue on areas rivers due to
heavy rainfall earlier in the month.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snowfall measurements to the
National Weather Service in Green Bay.

LMZ521-522-541>543-151100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
213 PM CDT Sun Oct 14 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Conditions hazardous to small craft are likely at times from
Monday morning through mid week.

Conditions hazardous to small craft will also be possible at times
late in the work week into next weekend.

Eckberg/Skowronski

In the hours before

Special weather statement, Oct 14, 12:20 PM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1220 PM CDT Sun Oct 14 2018

WIZ010>012-018-019-030-142030-
Oneida-Forest-Florence-Lincoln-Langlade-Marathon-
1220 PM CDT Sun Oct 14 2018

...ACCUMULATING SNOW EXPECTED THIS AFTERNOON INTO THIS EVENING...

A band of light to moderate snow will continue to move across
north-central and far northeast Wisconsin this afternoon. The
visibilities in the heavier snow bands will drop down to around
a half of a mile for a brief period of time.

Temperatures are expected to be at or several degrees above
freezing this afternoon. The snow is not expected to accumulate
on roadways, however up to an inch of snow is possible on grassy
surfaces. The snow is expected to end later this afternoon or
this evening.

Motorist should slow down and allow extra room between you and the
car in front of you if you encounter the heavier bands of snow.

Eckberg

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.